Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 17, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 1, 2015, 6:56 PM CDT for Mountrail County, Ward County, North Dakota. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2015, 6:56 PM CDT (23:56 UTC)
- Expired
- Jun 1, 2015, 8:00 PM CDT
- In force
- 64 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Mountrail County, ND, Ward County, ND
The radar
The Minot AFB radar (KMBX), 95 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 11.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1032 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
646
WUUS53 KBIS 012356
SVRBIS
NDC061-101-020100-
/O.NEW.KBIS.SV.W.0017.150601T2356Z-150602T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
656 PM CDT MON JUN 1 2015
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA...
SOUTHEASTERN MOUNTRAIL COUNTY IN NORTHWESTERN NORTH DAKOTA...
* UNTIL 800 PM CDT
* AT 656 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
BELDEN...OR 15 MILES SOUTHEAST OF STANLEY...MOVING SOUTHEAST AT 25
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
PLAZA AROUND 725 PM CDT.
MAKOTI AROUND 745 PM CDT.
RYDER AND RICE LAKE AROUND 800 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4809 10235 4827 10215 4803 10148 4785 10167
4785 10213
TIME...MOT...LOC 2356Z 301DEG 21KT 4815 10215
HAIL...1.00IN
WIND...60MPH
$$
JONES4 follow-up statements
985
WWUS53 KBIS 020010
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
710 PM CDT MON JUN 1 2015
NDC061-101-020100-
/O.CON.KBIS.SV.W.0017.000000T0000Z-150602T0100Z/
WARD ND-MOUNTRAIL ND-
710 PM CDT MON JUN 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTH CENTRAL WARD AND SOUTHEASTERN MOUNTRAIL COUNTIES...
AT 710 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF PLAZA...OR 21 MILES SOUTHEAST OF STANLEY...MOVING SOUTHEAST AT 25
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
PLAZA AROUND 725 PM CDT.
MAKOTI AROUND 745 PM CDT.
RYDER AND RICE LAKE AROUND 800 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4809 10235 4824 10209 4803 10148 4785 10167
4785 10213
TIME...MOT...LOC 0010Z 301DEG 21KT 4811 10204
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
JONES023
WWUS53 KBIS 020033
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
733 PM CDT MON JUN 1 2015
NDC061-101-020100-
/O.CON.KBIS.SV.W.0017.000000T0000Z-150602T0100Z/
WARD ND-MOUNTRAIL ND-
733 PM CDT MON JUN 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTH CENTRAL WARD AND SOUTHEASTERN MOUNTRAIL COUNTIES...
AT 733 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PLAZA...OR 29
MILES SOUTHWEST OF MINOT...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
MAKOTI AROUND 745 PM CDT.
RYDER AND RICE LAKE AROUND 800 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4802 10228 4819 10195 4803 10148 4785 10167
4785 10213
TIME...MOT...LOC 0033Z 301DEG 21KT 4804 10186
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
JONES889
WWUS53 KBIS 020039
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
739 PM CDT MON JUN 1 2015
NDC061-101-020100-
/O.CON.KBIS.SV.W.0017.000000T0000Z-150602T0100Z/
WARD ND-MOUNTRAIL ND-
739 PM CDT MON JUN 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTH CENTRAL WARD AND SOUTHEASTERN MOUNTRAIL COUNTIES...
AT 739 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MAKOTI...OR 28
MILES SOUTHWEST OF MINOT...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
RYDER AND RICE LAKE AROUND 800 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4800 10219 4817 10188 4803 10148 4785 10167
4785 10213
TIME...MOT...LOC 0039Z 301DEG 21KT 4802 10181
HAIL...1.00IN
WIND...60MPH
$$
JONES410
WWUS53 KBIS 020056
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
756 PM CDT MON JUN 1 2015
NDC061-101-020106-
/O.EXP.KBIS.SV.W.0017.000000T0000Z-150602T0100Z/
WARD ND-MOUNTRAIL ND-
756 PM CDT MON JUN 1 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WARD AND
SOUTHEASTERN MOUNTRAIL COUNTIES WILL EXPIRE AT 800 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4800 10219 4817 10188 4803 10148 4785 10167
4785 10213
TIME...MOT...LOC 0055Z 301DEG 21KT 4802 10181
$$
JONESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:33 PM CDT, 23 minutes earlier.
Area forecast discussion, Jun 1, 6:33 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 633 PM CDT MON JUN 1 2015 .UPDATE... ISSUED AT 620 PM CDT MON JUN 1 2015 AREA OF THUNDERSTORMS CONTINUE OVER NORTHWESTERN NORTH DAKOTA NEAR AXIS OF STRONGER INSTABILITY. EXPECT THIS AREA OF STORMS TO CONTINUE TO PUSH EASTERLY. SOME STORMS MAY ALSO DEVELOP OVER THE SOUTHWEST WITHIN THE NEXT HOUR OUR TWO AS A WEAK WAVE IS NOTED ON WATER VAPOR IMAGERY. EXPECT THE NEXT ROUND OF STORMS TO THEN COME LATER TONIGHT WITH A SHORT WAVE NOW WORKING ITS WAY INTO EASTERN MONTANA. ENOUGH INSTABILITY/SHEAR REMAIN TO KEEP THE POTENTIAL FOR SEVERE IN THE FORECAST. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 256 PM CDT MON JUN 1 2015 MAIN FORECAST CONCERN FOR THIS PERIOD WILL BE SEVERE WEATHER POTENTIAL THIS AFTERNOON...THIS EVENING...AND THEN AGAIN ON TUESDAY. SOUTHWESTERLY FLOW ALOFT...ASSOCIATED WITH AN APPROACHING WEST COAST TROUGH...WILL STREAM BOUNDARY LAYER MOISTURE INTO THE REGION THROUGH THE AFTERNOON. A WEAK SURFACE LOW WILL SLIDE SOUTH FROM SASKATCHEWAN INTO EASTERN MONTANA. AN INVERTED SURFACE TROUGH/STATIONARY FRONT WILL EXTEND NORTHEAST FROM THE LOW AND SHOULD SERVE AS FOCUS FOR CONVECTIVE INITIATION THIS AFTERNOON. RAP MODEL OUTPUT SHOWS 30-40 KNOTS OF H5 FLOW OVERSPREADING THE WESTERN THIRD OF THE STATE BY LATE AFTERNOON AND EARLY EVENING...INCREASING 0-6 KM BULK SHEAR VALUES TO 35-40 KNOTS...WHICH WILL BE SUPPORTIVE OF MULTICELL CLUSTERS AS WELL AS A FEW SUPERCELLS. FORECAST SURFACE DEWPOINTS IN THE UPPER 50S...SURFACE TEMPERATURES APPROACHING THE LOWER 80S...AND STEEPENING MID LEVEL LAPSE RATES WILL ALL CONTRIBUTE TO MUCAPE VALUES OF UP TO 1500-2500 J/KG. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS WITH ANY ORGANIZED THUNDERSTORMS...BUT AN ISOLATED TORNADO CANNOT BE RULED OUT. STORMS MAY ORGANIZE INTO ONE OR TWO CLUSTERS AN MARCH EAST OVERNIGHT...BRINGING A MARGINALLY SEVERE HAIL THREAT TO THE CENTRAL PART OF THE STATE. FOR TUESDAY...ELEVATED CONVECTION IS FORECAST TO BE ONGOING IN THE MORNING. SPC HAS MOST OF THE CWA IN A SLIGHT RISK FOR SEVERE WEATHER. THE SEVERE THREAT AT THIS POINT LOOKS CONDITIONAL UPON CLEARING BEHIND THE INITIAL MORNING CONVECTION. NAM MODEL OUTPUT SUGGESTS SOME DRY SLOTTING WILL OCCUR IN THE SOUTH CENTRAL PART OF THE STATE BY MID TO LATE TUESDAY AFTERNOON. THE NAM DOES APPEAR TO BE A BIT OVERDONE WITH WIDESPREAD MUCAPE VALUES OF 3500-4500 J/KG OVER CENTRAL NORTH DAKOTA. HOWEVER...EVEN IF CAPE IS OVERDONE...MODERATE TO STRONG INSTABILITY IS LIKELY TO BE IN PLACE THROUGH MOST OF THE AFTERNOON AND EARLY EVENING. THIS INSTABILITY...CO LOCATED WITH SUFFICIENT SHEAR WILL SUPPORT ROBUST THUNDERSTORM DEVELOPMENT AND ORGANIZATION. SUPERCELLS WILL BE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. HOWEVER...GIVEN THE STRONG INSTABILITY AND MODEST LOW LEVEL SHEAR...A TORNADO OR TWO CANNOT BE RULED OUT...ESPECIALLY WITH ANY FAVORABLE BOUNDARY INTERACTIONS. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 256 PM CDT MON JUN 1 2015 THE LONG TERM COULD START OUT WITH STRONG OR SEVERE STORMS TUESDAY NIGHT. A STRONG SURFACE LOW AND COLD FRONT WILL SWEEP THROUGH NORTH DAKOTA TUESDAY NIGHT INTO WEDNESDAY MORNING. THERE IS A LOT OF UNCERTAINTY TUESDAY WITH RESPECT TO CONVECTIVE MODE. EARLY MORNING CONVECTION MAY LIMIT INITIAL INSTABILITY DUE TO RAIN COOLED AIR AND CLOUD COVER. HOWEVER...MOST MODELS ARE INDICATING CONVECTIVE DEVELOPMENT ALONG THE TROUGH ACROSS CENTRAL NORTH DAKOTA TUESDAY AFTERNOON. IF IT DOES CLEAR OUT TUESDAY AFTERNOON THERE SHOULD BE AMPLE MOISTURE...INSTABILITY AND SHEAR FOR SEVERE THUNDERSTORMS. THE STORM PREDICTION CENTER HAS ISSUED A SLIGHT RISK OUTLOOK FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA. AFTERNOON CONVECTION WOULD THEN LIKELY PUSH OFF TO THE EAST...INTO THE JAMES VALLEY BY TUESDAY EVENING. LATE WEDNESDAY EVENING INTO THE OVERNIGHT HOURS ...POST-FRONTAL SHOWERS AND THUNDERSTORMS ARE LIKELY ACROSS NORTHERN NORTH DAKOTA. THE REST OF THE WEEK LOOKS RELATIVELY DRY AS UPPER LEVEL RIDGING BUILDS IN ACROSS THE NORTHERN PLAINS. AS THE RIDGE MOVES EASTWARD AND RETURN FLOW KICKS IN...CHANCES FOR THUNDERSTORMS INCREASE THIS WEEKEND. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 620 PM CDT MON JUN 1 2015 SCT TSRA AND SHRA WILL CONTINUE TONIGHT INTO TUESDAY BRINGING LCL IFR VIS. SOME STORMS MAY BECOME SEVERE TONIGHT AND AGAIN TUESDAY WITH LARGE HAIL AND VARIABLE/STRONG WIND GUSTS. OTHERWISE...VFR CONDITIONS EXPECTED. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JJS SHORT TERM...ZH LONG TERM...AJ AVIATION...JJS
Hazardous weather outlook, Jun 1, 3:25 PM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 325 PM CDT MON JUN 1 2015 NDZ001>003-009>011-017>021-031>034-040>045-022030- DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- 325 PM CDT MON JUN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP TODAY OVER PARTS OF WESTERN NORTH DAKOTA...BECOMING MORE WIDESPREAD ACROSS ALL OF WESTERN INTO CENTRAL NORTH DAKOTA THIS EVENING. SEVERE THUNDERSTORMS ARE POSSIBLE WITH LARGE HAIL THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF SEVERE STORMS OVER ALL OF NORTH DAKOTA TUESDAY AND TUESDAY NIGHT. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN WILL BE THE MAIN THREATS. ISOLATED TORNADOES ARE ALSO POSSIBLE TUESDAY AFTERNOON AND EVENING...PRIMARILY SOUTH CENTRAL AND INTO THE JAMES RIVER VALLEY. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY AND TONIGHT...AND AGAIN TUESDAY AND TUESDAY NIGHT. SPOTTERS ARE ENCOURAGED TO REPORT HAIL...WIND...RAIN GREATER THAN AN INCH AND ANY DAMAGE BY CALLING 701-250-4494 OR BY POSTING TO THE NWS BISMARCK FACEBOOK OR TWITTER PAGES. NDZ004-005-012-013-022-023-025-035>037-046>048-050-051-022030- BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-BURLEIGH- KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 325 PM CDT MON JUN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF SEVERE STORMS OVER ALL OF NORTH DAKOTA TUESDAY AND TUESDAY NIGHT. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN WILL BE THE MAIN THREATS. ISOLATED TORNADOES ARE ALSO POSSIBLE TUESDAY AFTERNOON AND EVENING...PRIMARILY SOUTH CENTRAL AND INTO THE JAMES RIVER VALLEY. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT...AND AGAIN TUESDAY AND TUESDAY NIGHT. SPOTTERS ARE ENCOURAGED TO REPORT HAIL...WIND...RAIN GREATER THAN AN INCH AND ANY DAMAGE BY CALLING 701-250-4494 OR BY POSTING TO THE NWS BISMARCK FACEBOOK OR TWITTER PAGES. ZH
In the hours before
Special weather statement, Jun 1, 5:42 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
542 PM CDT MON JUN 1 2015
NDZ010-011-012330-
WARD ND-MOUNTRAIL ND-
542 PM CDT MON JUN 1 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WARD AND
NORTHEASTERN MOUNTRAIL COUNTIES...
AT 542 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF PALERMO...OR 13 MILES NORTHEAST OF STANLEY...
MOVING NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CARPIO...PALERMO...DONNYBROOK...COULEE AND HARTLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4869 10184 4846 10184 4846 10171 4840 10168
4832 10220 4848 10231 4871 10185
TIME...MOT...LOC 2242Z 246DEG 21KT 4843 10216
JONESSpecial weather statement, Jun 1, 6:12 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
612 PM CDT MON JUN 1 2015
NDZ010-017-020015-
MOUNTRAIL ND-MCKENZIE ND-
612 PM CDT MON JUN 1 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MCKENZIE AND
SOUTHWESTERN MOUNTRAIL COUNTIES...
AT 612 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES SOUTHWEST OF ROSS...OR 20 MILES SOUTHWEST OF STANLEY...MOVING
EAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NEW TOWN...BELDEN...4 BEARS LODGE AND WHITE EARTH BAY RECREATION
AREA.
LAT...LON 4821 10222 4776 10247 4811 10292 4813 10291
4813 10283 4824 10283 4830 10279
TIME...MOT...LOC 2312Z 291DEG 19KT 4817 10277
JONESSpecial weather statement, Jun 1, 6:33 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
633 PM CDT MON JUN 1 2015
NDZ009>011-017-020015-
WILLIAMS ND-WARD ND-MOUNTRAIL ND-MCKENZIE ND-
633 PM CDT MON JUN 1 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL WARD...
SOUTHEASTERN WILLIAMS...NORTHEASTERN MCKENZIE AND CENTRAL MOUNTRAIL
COUNTIES...
AT 633 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTH OF EPPING TO
8 MILES SOUTH OF PALERMO...AND MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NEW TOWN...DES LACS...PLAZA...4 BEARS LODGE...BELDEN...KEENE...WHITE
TAIL BAY RECREATION AREA...CHARLSON...WHITE EARTH BAY RECREATION
AREA...LEWIS AND CLARK STATE PARK AND TOBACCO GARDEN BAY RECREATION
AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4788 10326 4808 10149 4831 10149 4830 10223
4828 10296 4810 10355
TIME...MOT...LOC 2333Z 275DEG 19KT 4811 10335 4823 10218
JONESLocal storm report, Jun 1, 6:53 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
653 PM CDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM FUNNEL CLOUD 6 NNW PLAZA 48.11N 102.01W
06/01/2015 MOUNTRAIL ND TRAINED SPOTTER
FUNNEL WAS BRIEF AND CAME ABOUT HALF WAY DOWN TO
GROUND. WALL CLOUD STILL VISIBLE
&&
MMATHEWSThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 5:42 PM CDT | Special Weather Statement | BIS | Renville | 48 min |
| Jun 1, 5:49 PM CDT | Severe Thunderstorm Warning | BIS | Mountrail, Renville, Ward | 56 min |
| Jun 1, 6:12 PM CDT | Special Weather Statement | BIS | Mountrail | 63 min |
| Jun 1, 6:33 PM CDT | Special Weather Statement | BIS | Mountrail, Ward | 42 min |
| Jun 1, 6:44 PM CDT | Severe Thunderstorm Warning | BIS | Mountrail, Ward | 61 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.